# SDR SWAA093637

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 74,164 hours, 63,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND SKIN CRACKED AT BS 510D, STR 16L.  REPAIRED SKIN PER SWA EA.
